# SDR AALA202302157699

- Difficulty date: February 10, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 62,445 hours, 36,188 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK LEFT HAND SIDE SLIDING WINDOW HANDLE CRACKED. MAINTENANCE REPLACED THE HAND ON THE SLIDING WINDOW PER AMM 56-12-11-400-001-A02.
